# SDR 2023F00033

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30661
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: S232N9116
- Part serial: 266574
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AIRSPEED DISPLAY SHOW IAS DISAGREE EN PIC AND FO PFD. CORRECTIVE ACTION: REPLACED PITOT PROBE.
